# SDR AALA201707109048

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 11,872 hours, 2,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS 1 EMERGENCY POWER SUPPLY UNIT SYSTEM TEST (12WL) FAULTED.  REPLACED THE BATTERY IAW MM 33-51-38 AND MM 33-51-00.
